# SDR USAA200101174

- Difficulty date: December 13, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT  FL95  SHORTLY AFTER TAKEOFF, THE EMERGENCY LIGHTS ILLUMINATED.MAINTENANCE REPLACED THREE BATTERIES AND CHARGERS.
